×

Found 12 Documents (Results 1–12)

100
MathJax

Periodic solutions of systems with \(p\)-Laplacian-like operators. (English) Zbl 1016.34042

Grossinho, M. R. (ed.) et al., Nonlinear analysis and its applications to differential equations. Papers from the autumn school on nonlinear analysis and differential equations, Lisbon, Portugal, September 14-October 23, 1998. Boston, MA: Birkhäuser. Prog. Nonlinear Differ. Equ. Appl. 43, 37-63 (2001).
MSC:  34C25 34B15
PDF BibTeX XML Cite

Periodic solutions of some superlinear functional differential equations. (English) Zbl 0796.34052

Yoshizawa, T. (ed.) et al., Proceedings of the international symposium on functional differential equations, Kyoto, Japan, 30 August - 2 September 1990. Singapore: World Scientific. 19-31 (1991).
MSC:  34K99 34C25
PDF BibTeX XML Cite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Classification